# SDR PLGA980830A

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339BE
- Make and model: Cessna 340A
- Aircraft serial: 340A044
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 7275031506
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PVD - FLT 4541 - AFTER TAKEOFF, THE CREW NOTICED THE RIGHT ENGINE OVERTEMP WARNING ILLUMINATED.  ITT WAS REPORTED 961 DEGREES FOR 2-3 SECONDS.  POWER WAS REDUCED ON ENGINE AND AIRCRAFT RETURNED TO PVD WITHOUT INCIDENT.  MAINTENANCE REPLACED HP BLEED LINE ON RIGHT ENGINE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
